Duke Mathematical Journal

Symmetric quiver Hecke algebras and R -matrices of quantum affine algebras, II

Seok-Jin Kang, Masaki Kashiwara, and Myungho Kim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let g be an untwisted affine Kac–Moody algebra of type A n ( 1 ) ( n 1 ) or D n ( 1 ) ( n 4 ), and let g 0 be the underlying finite-dimensional simple Lie subalgebra of g . For each Dynkin quiver Q of type g 0 , Hernandez and Leclerc introduced a tensor subcategory C Q of the category of finite-dimensional integrable U ' q ( g ) -modules and proved that the Grothendieck ring of C Q is isomorphic to C [ N ] , the coordinate ring of the unipotent group N associated with g 0 . We apply the generalized quantum affine Schur–Weyl duality to construct an exact functor F from the category of finite-dimensional graded R -modules to the category C Q , where R denotes the symmetric quiver Hecke algebra associated to g 0 . We prove that the homomorphism induced by the functor F coincides with the homomorphism of Hernandez and Leclerc and show that the functor F sends the simple modules to the simple modules.

Article information

Source
Duke Math. J., Volume 164, Number 8 (2015), 1549-1602.

Dates
Received: 2 August 2013
Revised: 11 July 2014
First available in Project Euclid: 28 May 2015

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1432817758

Digital Object Identifier
doi:10.1215/00127094-3119632

Mathematical Reviews number (MathSciNet)
MR3352041

Zentralblatt MATH identifier
1323.81046

Subjects
Primary: 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]
Secondary: 16G 16T25: Yang-Baxter equations 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Keywords
quantum affine algebra quiver Hecke algebra quantum group

Citation

Kang, Seok-Jin; Kashiwara, Masaki; Kim, Myungho. Symmetric quiver Hecke algebras and $R$ -matrices of quantum affine algebras, II. Duke Math. J. 164 (2015), no. 8, 1549--1602. doi:10.1215/00127094-3119632. https://projecteuclid.org/euclid.dmj/1432817758


Export citation

References

  • [1] T. Akasaka and M. Kashiwara, Finite-dimensional representations of quantum affine algebras, Publ. Res. Inst. Math. Sci. 33 (1997), 839–867.
  • [2] I. Assem, D. Simson, and A. Skowroński, Elements of the Representation Theory of Associative Algebras, 1, London Math. Soc. Stud. Texts 65, Cambridge Univ. Press, Cambridge, 2006.
  • [3] J. Brundan, A. Kleshchev, and P. J. McNamara, Homological properties of finite-type Khovanov-Lauda-Rouquier algebras, Duke Math. J. 163 (2014), 1353–1404.
  • [4] V. Chari, Braid group actions and tensor products, Int. Math. Res. Not. IMRN 2002, no. 7, 357–382.
  • [5] V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge Univ. Press, Cambridge, 1994.
  • [6] V. Chari and A. Pressley, “Quantum affine algebras and their representations” in Representations of Groups (Banff, AB, 1994), CMS Conf. Proc. 16, Amer. Math. Soc., Providence, 1995, 59–78.
  • [7] V. Chari and A. Pressley, Twisted quantum affine algebras, Comm. Math. Phys. 196 (1998), 461–476.
  • [8] E. Date and M. Okado, Calculation of excitation spectra of the spin model related with the vector representation of the quantized affine algebra of type $A^{(1)}_{n}$, Internat. J. Modern Phys. A 9 (1994), 399–417.
  • [9] B. Davies and M. Okado, Excitation spectra of spin models constructed from quantized affine algebras of types $B_{n}^{(1)}$ and $D_{n}^{(1)}$, Internat. J. Modern Phys. A 11 (1996), 1975–2017.
  • [10] E. Frenkel and E. Mukhin, Combinatorics of $q$-characters of finite-dimensional representations of quantum affine algebras, Comm. Math. Phys. 216 (2001), 23–57.
  • [11] E. Frenkel and N. Reshetikhin, “The $q$-characters of representations of quantum affine algebras and deformations of $\mathcal{W}$-algebras” in Recent Developments in Quantum Affine Algebras and Related Topics (Raleigh, NC, 1998), Contemp. Math. 248, Amer. Math. Soc., Providence, 1999, 163–205.
  • [12] I. B. Frenkel and N. Y. Reshetikhin, Quantum affine algebras and holonomic difference equations, Comm. Math. Phys. 146 (1992), 1–60.
  • [13] P. Gabriel, “Auslander-Reiten sequences and representation-finite algebras” in Representation Theory, I (Proc. Workshop, Carleton Univ., Ottawa, Ont., 1979), Lecture Notes in Math. 831, Springer, Berlin, 1980, 1–71.
  • [14] C. Geiß, B. Leclerc, and J. Schröer, Cluster structures on quantum coordinate rings, Selecta Math. (N. S.) 19 (2013), 337–397.
  • [15] D. Happel, Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras, London Math. Soc. Lecture Note Ser. 119, Cambridge Univ. Press, Cambridge, 1988.
  • [16] D. Hernandez, Kirillov-Reshetikhin conjecture: the general case, Int. Math. Res. Not. IMRN 2010, no. 1, 149–193.
  • [17] D. Hernandez and B. Leclerc, Cluster algebras and quantum affine algebras, Duke Math. J. 154 (2010), 265–341.
  • [18] D. Hernandez and B. Leclerc, Quantum Grothendieck rings and derived Hall algebras, J. Reine Angew. Math., published electronically 18 April 2013.
  • [19] V. G. Kac, Infinite-Dimensional Lie Algebras, 3rd ed., Cambridge Univ. Press, Cambridge, 1990.
  • [20] S.-J. Kang, M. Kashiwara, and M. Kim, Symmetric quiver Hecke algebras and R-matrices of quantum affine algebras, preprint, arXiv:1304.0323v2 [math.RT].
  • [21] S.-J. Kang, M. Kashiwara, K. C. Misra, T. Miwa, T. Nakashima, and A. Nakayashiki, Perfect crystals of quantum affine Lie algebras, Duke Math. J. 68 (1992), 499–607.
  • [22] M. Kashiwara, On crystal bases of the $Q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), 465–516.
  • [23] M. Kashiwara, The crystal base and Littelmann’s refined Demazure character formula, Duke Math. J. 71 (1993), 839–858.
  • [24] M. Kashiwara, On level-zero representations of quantized affine algebras, Duke. Math. J. 112 (2002), 117–175.
  • [25] S. Kato, Poincaré–Birkhoff–Witt bases and Khovanov–Lauda–Rouquier algebras, Duke Math. J. 163 (2014), 619–663.
  • [26] M. Khovanov and A. Lauda, A diagrammatic approach to categorification of quantum groups, I, Represent. Theory 13 (2009), 309–347.
  • [27] Y. Kimura, Quantum unipotent subgroup and dual canonical basis, Kyoto J. Math. 52 (2012), 277–331.
  • [28] Y. Kimura and F. Qin, Graded quiver varieties, quantum cluster algebras and dual canonical basis, Adv. Math. 262 (2014), 261–312.
  • [29] A. Kirillov, Jr. and J. Thind, Categorical construction of $A,D,E$ root systems, preprint, arXiv:1007.2623v3 [math.RT].
  • [30] Y. Koga, Commutation relations of vertex operators related with the spin representation of $U_{q}(D_{n}^{(1)})$, Osaka J. Math. 35 (1998), 447–486.
  • [31] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447–498.
  • [32] G. Lusztig, Introduction to Quantum Groups, Progr. Math. 110, Birkhäuser, Boston, 1993.
  • [33] P. J. McNamara, Finite dimensional representations of Khovanov-Lauda-Rouquier algebras, I: Finite type, preprint, arXiv:1207.5860v3 [math.RT].
  • [34] H. Nakajima, Quiver varieties and $t$-analogs of $q$-characters of quantum affine algebras, Ann. of Math. (2) 160 (2004), 1057–1097.
  • [35] H. Nakajima, “Extremal weight modules of quantum affine algebras” in Representation Theory of Algebraic Groups and Quantum Groups, Adv. Stud. Pure Math. 40, Math. Soc. Japan, Tokyo, 2004, 343–369.
  • [36] M. Okado, Quantum $R$ matrices related to the spin representations of $B_{n}$ and $D_{n}$, Comm. Math. Phys. 134 (1990), 467–486.
  • [37] P. Papi, A characterization of a special ordering in a root system, Proc. Amer. Math. 120 (1994), 661–665.
  • [38] R. Rouquier, 2-Kac-Moody algebras, preprint, arXiv:0812.5023v1 [math.RT].
  • [39] R. Rouquier, Quiver Hecke algebras and 2-Lie algebras, Algebra Colloq. 19 (2012), 359–410.
  • [40] M. Varagnolo and E. Vasserot, “Perverse sheaves and quantum Grothendieck rings” in Studies in Memory of Issai Schur (Chevaleret/Rehovot, 2000), Progr. Math. 210, Birkhäuser, Boston, 2002, 345–365.
  • [41] M. Varagnolo and E. Vasserot, Canonical bases and KLR -algebras, J. Reine Angew. Math. 659 (2011), 67–100.